MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR, 15MM

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR, 15MM
Catalog Number FS-15120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to undisclosed reasons.This report captures eleos segmental stem.This event will be reported as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the revison surgery was not related to the design, manufacture, and/or sterilization of the revised implants.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR, 15MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key24465703
Report Number3013450937-2026-00092
Device Sequence Number10308314
Product Code KRO
UDI-Device IdentifierB278FS1512003M0
UDI-PublicB278FS1512003M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberFS-15120-03M
Device Lot NumberP240036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale